Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 53, NWS Melbourne, FL

May 25, 2024Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 25, 2024, 4:28 PM EDT for Brevard County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 4:28 PM EDT (20:28 UTC)
Expired
May 25, 2024, 5:05 PM EDT
In force
37 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 30 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:45 PM EDTTSTM WND GST 421 Ne Rockledge, FLThe APRSWXNET/CWOP site EW2787 on Rockledge Dr measured a wind gust of 42MPH/36KTS from the northwest.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS52 KMLB 252028
SVRMLB
FLC009-252115-
/O.NEW.KMLB.SV.W.0053.240525T2028Z-240525T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
428 PM EDT Sat May 25 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Brevard County in east central Florida...

* Until 515 PM EDT.

* At 428 PM EDT, a severe thunderstorm was located over Sharpes,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rockledge, Cocoa, Cocoa Beach, Cape Canaveral, and Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2830 8060 2830 8076 2845 8088 2851 8070
      2844 8057
TIME...MOT...LOC 2028Z 323DEG 12KT 2844 8073 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Watson
1 follow-up statement
810 
WWUS52 KMLB 252105
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
505 PM EDT Sat May 25 2024

FLC009-252114-
/O.CAN.KMLB.SV.W.0053.000000T0000Z-240525T2115Z/
Brevard FL-
505 PM EDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BREVARD COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 2830 8060 2830 8076 2845 8088 2851 8070
      2844 8057
TIME...MOT...LOC 2104Z 323DEG 12KT 2834 8065 

$$

Watson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:50 PM EDT, 38 minutes earlier.

Area forecast discussion, May 25, 3:50 PM EDT, 38 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Melbourne FL
350 PM EDT Sat May 25 2024

...New DISCUSSION, MARINE, FIRE WEATHER...

.DISCUSSION...
Issued at 252 PM EDT Sat May 25 2024

Key Messages:

- Heat concerns continue through the holiday weekend, with highs
  in the 90s and peak heat indices over 100.

- Afternoon storms will be possible today, with frequent lightning
  strikes, gusty winds, heavy downpours, and small hail the
  primary concerns with any storms that develop.

Rest of Today-Tonight...Lightning storms didn't waste any time
getting started this afternoon, with a strong to severe storm
developing in Indian River County a little ahead of schedule. The
15Z XMR sounding is looking a bit spicy, with over 2,000 J/kg of
SBCAPE, over 1,200 J/kg of DCAPE, a 6.8 C/km 0-3km lapse rate,
and 40-50 kts of unidirectional bulk shear. Despite 500mb
temperatures warming to between -7C and -8C, the IRC storm has
managed to punch up over 50kft with a significant enough hail core
to produce three-body scatter spikes on radar, prompting a severe
thunderstorm warning. Sidelobe contamination is making it
difficult to get reliable velocities, but gusts 45-55 mph are
likely, and locally damaging gusts to 60 mph are possible. The
abundance of low level boundaries has led to somewhat erratic
storm motion, and given all that convergence, a brief spinup can't
be ruled out. Activity should increase over the next couple
hours, becoming isolated to scattered as the sea breezes collide.
As long as storms keep moving the risk for flooding will be
limited, but depending on how boundaries becoming oriented, back
building storms that could lead to locally minor flooding remain
possible.

As for the rest of the forecast, hot. Temperatures have pushed
into the U80s-M90s, and should climb a few more degrees over the
next hour to the M-U90s inland and U80s-L90s along the coastal
corridor, before starting the muggy crawl back down to around 70
tonight. Winds becoming light and variable overnight.

Sunday-Monday...The mid-level ridge axis extending from Mexico
across the Gulf and into the southeastern US is shunted south over
Florida through Monday afternoon, as a broad trough swings across
the CONUS. Increasing subsidence from the ridge and weak high
pressure draped across Florida from the western Atlantic will
cause afternoon highs to soar into the 90s both days for just
about everyone except a few lucky spots on the barrier islands
holding short in the U80s, pushing into the U90s across the
interior, while the usually hotter parts of Okeechobee and
southern Osceola counties flirt with 100 on Monday. Peak afternoon
heat indices will reach between 96-103 Sunday, and 99-104 Monday
(down a bit from previous forecast thanks to slightly lower dew
points, but will need to see if this trend holds). Speaking of
moisture, while PWATs 1.4-1.6" will be similar to today, higher
temperatures will result in lower relative humidity, and
increasing mid-level temperatures will reduce instability,
knocking rain and storm chances down to just 20 pct from the
Treasure Coast to Lake Okeechobee. With the surface ridge to our
south, prevailing westerly flow will slow inland progression of
the east coast sea breeze while accelerating the west coast sea
breeze (which will also help crank those highs up), resulting in
an mostly uneventful collision near or or just east of the Orlando
Metro area Sunday, then a little further east Monday as the
westerly flow finds a few extra miles per hour but remains near or
below 10 mph.

Tuesday-Friday (Modified Previous Discussion)...Mid-level
troughing will dig into the southeastern US on Tuesday into
Wednesday, pushing a weak frontal boundary into Florida. The
boundary will likely stall across central Florida, keeping a
sufficient band of moisture present locally through the remainder
of the forecast period. Diurnal afternoon convection is forecast
to return across east central Florida and continue through the
remainder of the period. The east coast sea breeze will prompt
development of isolated showers and storms as it moves inland,
with the sea breeze collision across the peninsula leading to an
increase in shower and storm coverage each afternoon. The highest
rain chances are forecast on Tuesday afternoon, with PoPs 30 to 50
percent. Wednesday through Friday, rain chances diminish slightly
to around 20 to 40 percent. Shower and storm chances decrease each
evening into the overnight hours. Heat will continue to be a
concern through the long term as temperatures each afternoon
continue to climb into the 90s. Heat indices will continue to
reach over 100 Tuesday and Wednesday, falling to 95 to 100
Thursday and Friday. Overnight lows will remain in the upper 60s
to mid 70s.

&&

.MARINE...
Issued at 252 PM EDT Sat May 25 2024

Rest of Today-Sunday...Favorable winds and seas today, but
isolated to scattered lightning storms are expected to push
offshore late this afternoon and evening, working eastward across
the waters through the early overnight. Some of these storms could
become strong, capable of gusty winds over 35 kts and locally
higher seas. Generally favorable boating conditions Sunday, with
just a few showers and storms possible across the Treasure Coast
waters. The ridge axis of weak, broad high pressure will remain
south of the local Atlantic waters, producing light SW-WSW in the
overnight and morning, becoming calm and variable at times, that
back to SE-ESE at 10-15 kts in the afternoon after the sea breeze
develops. Seas 1-3 ft.

Monday-Wednesday Modified Previous Discussion)...Generally favorable
boating conditions will continue into the middle of next week.
West-southwest winds will become south-southeast each afternoon
as the east coast sea breeze develops, with wind speeds 5 to 10
knots increasing to 10 to 15 knots each afternoon through the
period. Seas are forecast to remain between 1 to 3 feet. Monday,
drier air present across the Florida peninsula will continue to
limit rain and storm chances, with any development that does
occur likely remaining south of the Cape. Rain chances increase
again on Tuesday and Wednesday across the local Atlantic waters as
a weak front stalls across or just north of the waters, with
showers and storms that develop across the Florida peninsula
moving offshore into the late afternoon and early evening hours.
Activity will diminish into the overnight hours.

&&

.FIRE WEATHER...
Issued at 252 PM EDT Sat May 25 2024

Warm temperatures across the Florida peninsula will persist
through the weekend and into the beginning of next week, leading
to sensitive fire weather concerns. Across the interior, minimum
RH values between 35 to 45 percent are forecast each afternoon
through at least Thursday. Winds are forecast to remain below 15
mph through the period. Lightning storm development will be
possible today and again Tuesday through Thursday along the sea
breeze.

&&

.AVIATION...
(18Z TAFs)
Issued at 128 PM EDT Sat May 25 2024

Winds 5-10 KT this afternoon with winds SW across the interior,
and onshore along the coast. The east coast sea breeze has formed
and is beginning to push inland. Isolated showers have developed
near MCO this afternoon, so have started VCSH a little earlier
than previous TAF packages. The sea breeze collision is still
expected to occur near MCO/ISM around 21Z. Have kept VCSH/VCTS for
the rest of the terminal starting at 19Z. TEMPOs for TSRA impacts
at MLB- SUA from 20-24Z. Brief MVFR/IFR conditions possible in
stronger storms. Showers and storms should clear by 00-02Z. VFR
conditions outside of convection through the TAF period. Winds
will become light and variable overnight before speeds increase to
around 5-10 KT and winds become SW across the interior and
onshore along the coast by mid-morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  93  72  94 /  20  10   0  10
MCO  72  97  73  97 /  10  10   0  10
MLB  73  90  74  93 /  30  10  10  10
VRB  71  92  73  94 /  30  10  10  20
LEE  73  95  74  94 /  10  10   0  10
SFB  72  96  74  96 /  10  10   0  10
ORL  73  96  75  97 /  10  10   0  10
FPR  71  92  72  95 /  30  20  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Haley
AVIATION...Watson
Hazardous weather outlook, May 25, 11:12 AM EDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1112 AM EDT Sat May 25 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-260145-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1112 AM EDT Sat May 25 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Isolated to scattered showers and isolated lightning storms will
be possible across east central Florida, driven by the sea breeze
and the sea breeze collision later this afternoon. Any storms that
are able to develop may be capable of producing frequent
lightning strikes, gusty winds 40 to 50 mph, heavy downpours, and
small hail. The Storm Prediction Center has also highlighted
southern Brevard to southern Osceola counties southward in a
Marginal Risk (1/5) for severe weather. Wind gusts in excess of 60
mph and coin-sized hail cannot be ruled out. Activity is forecast
to diminish across the peninsula tonight as showers and storms
move offshore.

.EXCESSIVE HEAT IMPACT...
Afternoon temperatures are forecast to climb into the 90s across
east central Florida, with peak heat indices reaching 98 to 103
across a majority of the interior. If spending extended periods of
time outside today, be sure to take frequent breaks in the shade
or in an air conditioned building and drink plenty of water.

.RIP CURRENT IMPACT...
A Moderate Risk of rip currents will exist at all east central
Florida beaches today. Be sure to swim near a lifeguard and never
enter the ocean alone.

.FIRE WEATHER IMPACT...
Minimum RH values in the 35 to 40 percent range across the
interior could lead to some sensitive fire weather conditions in
spots. While winds are forecast to remain below 15 mph, the east
coast sea breeze or any storms that develop late this afternoon
could lead to sudden changes in wind direction. Additionally, the
heat continues, with afternoon highs in the 90s and peak heat
indices up to 103 possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A limited to elevated risk for excessive heat continues through
the holiday weekend as temperatures climb into the 90s each day
with peak heat indices reaching 100 to 107 degrees.

At least a Moderate risk for dangerous rip currents will exist at
all central Florida Atlantic beaches through the holiday weekend.

Building high pressure and increasing temperatures will promote
sensitive fire conditions across the interior into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Haley/Tollefsen

In the hours before

Special weather statement, May 25, 2:33 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
233 PM EDT Sat May 25 2024

FLZ053-254-547-251900-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
233 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN INDIAN RIVER...
SOUTH CENTRAL BREVARD AND EAST CENTRAL OSCEOLA COUNTIES THROUGH 300
PM EDT...

At 233 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Blue Cypress Lake, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2775 8093 2788 8095 2799 8070 2774 8063
TIME...MOT...LOC 1833Z 268DEG 7KT 2785 8079

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, May 25, 3:00 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
300 PM EDT Sat May 25 2024

FLZ154-254-547-647-251930-
Inland Indian River FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
300 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL INDIAN RIVER AND SOUTH
CENTRAL BREVARD COUNTIES THROUGH 330 PM EDT...

At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blue Cypress Lake, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sebastian, Fellsmere, Barefoot Bay, Blue Cypress Lake, and Roseland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2767 8082 2783 8081 2790 8051 2760 8049
TIME...MOT...LOC 1900Z 280DEG 11KT 2775 8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, May 25, 3:48 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
348 PM EDT Sat May 25 2024

FLZ247-347-447-252015-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
348 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BREVARD COUNTY
THROUGH 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm over
Titusville, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Titusville, Cocoa, Sharpes, Port Saint John, and Titusville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2853 8090 2862 8085 2860 8064 2839 8073
TIME...MOT...LOC 1948Z 293DEG 12KT 2856 8081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson
Local storm report, May 25, 4:02 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
402 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             7 W Paradise Park       27.64N 80.62W
05/25/2024  E0.75 Inch       Indian River       FL   Public

            Report from mPING: Dime (0.75 in.).

&&

KF
Special weather statement, May 25, 4:14 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
414 PM EDT Sat May 25 2024

FLZ547-252045-
Inland Southern Brevard FL-
414 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREVARD COUNTY THROUGH
445 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lone Cabbage Fish Camp, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Space Coast Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2814 8081 2821 8086 2832 8086 2827 8073
      2826 8073
TIME...MOT...LOC 2014Z 296DEG 5KT 2826 8085

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:33 PM EDTSpecial Weather StatementMLBIndian River27 min
May 25, 3:00 PM EDTSpecial Weather StatementMLBIndian River30 min
May 25, 3:18 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie27 min
May 25, 3:43 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie36 min
May 25, 3:48 PM EDTSpecial Weather StatementMLBBrevard27 min
May 25, 3:49 PM EDTSpecial Marine WarningMLB56 min
May 25, 4:03 PM EDTSevere Thunderstorm WarningMLBBrevard42 min
May 25, 4:14 PM EDTSpecial Weather StatementMLBBrevard31 min
May 25, 4:32 PM EDTSpecial Marine WarningMLB64 min
May 25, 4:41 PM EDTSpecial Weather StatementMLBOsceola34 min
May 25, 5:10 PM EDTSpecial Weather StatementMLBBrevard35 min
May 25, 5:32 PM EDTSpecial Weather StatementMLBBrevard28 min
May 25, 6:25 PM EDTSpecial Weather StatementMLBOsceola35 min
May 25, 6:32 PM EDTSevere Thunderstorm WarningMLBOsceola17 min
May 25, 7:19 PM EDTSpecial Weather StatementMLBMartin26 min
May 25, 7:26 PM EDTSpecial Weather StatementMLBVolusia34 min
May 25, 7:48 PM EDTSpecial Weather StatementMLBMartin27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.